# SDR AU980658

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOWNLOCK ACTUATOR LEAKING.
